MAUDE Adverse Event Report: O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION PRODUCTS
Model Number 46727
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
The masks exhibited the following issues; missing headbands, headbands breaking/detaching, hole in the mask material, mask duckbill portion separating/not sealed, inner layers comes apart.The customer stated a clinician in the emergency room was working with a patient and noticed a hole in the mask.The clinician was concerned about exposure to covid-19.The clinician did not report any injury, symptoms, testing or other medical intervention performed.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.The reporter has indicated that no injury or illness resulted.
 
Additional Manufacturer Narrative
Six (6) returned samples were laid out on the lab table for inspection.One (1) sample exhibits a single elastic ear loop attached to the bonded corner.There are no additional pieces of blue elastic inside the bonded corners of the mask.One sample has the appearance of having more color pigment and appears more orange than the others.There is what appears as a damaged area on the bottom side of the mask.This presents as one area which appears to be punctured.This area measures approximately 1cm.The surface of the outer material appears "cracked" and there is a hole observed.The elastic headbands of all the samples were tugged as if for donning.None of the elastic headbands detached or tore.The failures noted may be attributed to machine adjustments during manufacture; however, this cannot be confirmed as a dhr review was not able to be conducted due to lack of lot number.A potential root cause could be machine adjustments.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
PFR95 PART FILT RESP
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17101766
Report Number9616096-2023-00026
Device Sequence Number7663161
Product Code MSH
UDI-Device Identifier30680651467271
UDI-Public30680651467271
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46727
Device Catalogue Number991046727
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown